# SDR AALA20021361

- Difficulty date: September 25, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP CRACKED AT LIGHTENING HOLE, FS 247.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (M)
